# SDR GTIA2018122873050

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 19,874 hours, 8,958 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FORWARD GALLEY IN FLIGHT.-UPON INSPECTION FOUND BURNING SMELL COMMING FROM FWD COFFEE MAKER NO C/B TRIPPED CURRENTLY NO ECAM WARNING IAW TSM 24-00-00-810-823-A FOR CORRECTION ACTION OF COFFEE MAKER DEFERAL SEE LOG PAGE # 2433456-2 INSPECTIONS C/W SOURCE OF SMELL COFFEE MAKER
